# SDR 9622292298

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UPON APPLYING TAKEOFF POWER, NR 2 ENGINE STALLED.  CREW ABORTED TAKEOFF.  CROSSWINDS WERE PRESENT WHILE TAKEOFF WAS ATTEMPTED.  ENGINE WAS INSPECTED AND STALL COULD NOT BE DUPLICATED.
